# SDR CA050513005

- Difficulty date: May 11, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 1 hours
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 110061
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION FUSELAGE LOWER LOGITUDINAL TUBE FRAME LT,  A CRACK WAS FOUND. CRACK ESTIMATED TO BE APPROXIMATELY 1/4 TO 1/2 INCHES LENGTH. CRACK EMINATED FROM THE LT AFT FLOAT MOUNT PLATES THAT ARE ATTACHED TO THE FRAMES.  PLATES ARE WELDED TO TUBES AS WELLAS REAR SPAR CROSS TUBE ASSY. THE AIRCRAFT WILL BE DISMANTLED ADEQU ATELY TO FURTHER EVALUATE THE DAMAGE AND COMPLETE THE REQUIRED REPAIRS AS DETERMINED BY THE OEM. FURTHER INFORMATION WILL BE FORWARDED AS IT BECOMES AVAILABLE. THE OTHER FLOAT EQUIPPED AIRCRAFT IN THE FLEET WERE INSPECTED WITH NO DAMAGE NOTED.
